# SDR UALA2009082402600

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 38,012 hours, 14,701 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759A000010
- Part serial: 130137
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF BOTH PACKS.  RTFL.  NR 2 PACK BYPASS VALVE POSITION INDICATION INOP ON BLEED SYSTEM ECAM PAGES - BLEED.  PFR FAILURE MSG P2 CONT. TEMP CTL. CONFIRMED PACK CONTROLLER 2. RPLC'D AND OP CHECKED GOOD. RAN PACKS NORMAL INDICATIONS. DURING NEXT CYCLE NR 2 PACK REGL FAULT ON TAXI OUT. CB RESET NO HELP. REPLACED CONTROLLER 27HH.
